MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 8CM

MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 8CM
Catalog Number MFR140408
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter phone: (b)(6).Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization of gastrointestinal hemorrhage, the physician attempted to confirm the electrical check, but the green system ready light did not illuminate when using the 4mm x 8cm micrusfram14 coil (mfr140408, s13016) and the enpower control cable (ecb00018200, s14553).Therefore, the coil delivery system and the cable were removed, and they were replaced with other products.The procedure continued without any problems and it was completed.Additional information received indicated that a pre-deployment electrical testing was performed.The failure did not occur during pre-deployment electrical check.There was no damage to the devices prior to use.The devices were used and prepped as per the instructions for use (ifu).No further information was provided by hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by an affiliate, during a coil embolization of gastrointestinal hemorrhage, the physician attempted to confirm the electrical check, but the green system ready light did not illuminate when using the 4mm x 8cm micrusfram14 coil (mfr140408, s13016) and the enpower control cable (ecb00018200, s14553).Therefore, the coil delivery system and the cable were removed, and they were replaced with other products.The procedure continued without any problems and it was completed.Additional information received indicated that a pre-deployment electrical testing was performed.The failure did not occur during pre-deployment electrical check.There was no damage to the devices prior to use.The devices were used and prepped as per the instructions for use (ifu).No further information was provided by hospital.The device was discarded therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device s13016 number, and no non-conformances related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿coil - failure to detach¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue with the coil failing to detach.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME14 4MM X 8CM
Common Device Name
MICRUSFRAME
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8739704
Report Number3008114965-2019-01069
Device Sequence Number2039888
Product Code KRD
UDI-Device Identifier10886704077985
UDI-Public10886704077985
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberMFR140408
Device Lot NumberS13016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROL BOX; ENPOWER CONTROL CABLE